Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 42, Issue 1, 2006
Metadata
 

On the Dimension Formula for the Hyperfunction Solutions of Some Holonomic D-modules
Jörg Schürmann
pp. 1–8
Abstract | Full-Text PDF (139 KB) | Metadata

Integration via Modification: A Method of Reduction of Order for Systems of Ordinary Differential Equations
Pilar I Ruiz Gordoa, Andrew Pickering and Julia Prada
pp. 9–26
Abstract | Full-Text PDF (190 KB) | Metadata

Boundaries for Spaces of Holomorphic Functions on C(K)
María D. Acosta
pp. 27–44
Abstract | Full-Text PDF (203 KB) | Metadata

On the Structure of Isometries between Noncommutative Lp Spaces
David Sherman
pp. 45–82
Abstract | Full-Text PDF (334 KB) | Metadata

The Topology of the Space of Holomorphic Maps with Bounded Multiplicity
Kohhei Yamaguchi
pp. 83–100
Abstract | Full-Text PDF (243 KB) | Metadata

Remarks on Central Limit Theorems for the Number of Percolation Clusters
Nobuaki Sugimine and Masato Takei
pp. 101–116
Abstract | Full-Text PDF (829 KB) | Metadata

Obstructions to Deforming Space Curves and Non-reduced Components of the Hilbert Scheme
Hirokazu Nasu
pp. 117–141
Abstract | Full-Text PDF (297 KB) | Metadata

Time Local Well-posedness for the Benjamin–Ono Equation with Large Initial Data
Naoyasu Kita and Jun-ichi Segata
pp. 143–171
Abstract | Full-Text PDF (302 KB) | Metadata

Pole Structure of Topological String Free Energy
Yukiko Konishi
pp. 173–219
Abstract | Full-Text PDF (422 KB) | Metadata

Semi-graphs of Anabelioids
Shinichi Mochizuki
pp. 221–322
Abstract | Full-Text PDF (708 KB) | Metadata